# SDR SWAA2023013081543

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON FLOOR PANEL 221AF AT FWD GALLEY AREA 2022-691840<[01] TOOL USED CALIPER: 500-196-30 S/N: A21033526 DUE DATE: 15-NOV-23.;[02] HOT BONDER PN: HCS9200B-AV; SN: 18185781 DUE DATE: 16/JAN/23.;[03] TOOL USED= SCALE P/N: 91847; S/N: AE-409316; DUE DATE: 06-JUN-23.;[04] TOOL USED: HOT BONDER P/N HCS9200B-AV S/N 18185781 DUE DATE 16-JAN-23;[05] TOOL USED: SCALE P/N:SPX621 S/N:8340225441 DUE DATE:20-JUL-23.;[06] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196021; DUE DATE: 16-JAN-23;[07] REPAIRED FLOOR PANEL 221AF AT FWD GALLEY AREA IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW;[08] REPAIRED FLOOR PANEL 221AF AT FWD GALLEY AREA IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW  RII ITEM
